# SDR 20000516SH006

- Difficulty date: April 27, 2000
- Submitted: May 16, 2000
- Operation: General aviation
- Aircraft: N97142
- Make and model: Univar 108
- Aircraft serial: 108142
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Horiz Stabilizer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND RT FORWARD HORIZONTAL STABILIZER ATTACH BRACKET CRACKED.  CRACK APPROXIMATELY .3750 INCH LONG.  CRACK EXTENDED THROUGH UPPER ATTACH POINT BOLT HOLE.  (X)
